Abstract:
Propagation of extremely short electromagnetic pulses in a biaxial crystal under the conditions of conical refraction has been considered. The system of wave equations taking into account the dispersion contribution of the crystal lattice ions to the polarization response of the medium and a nonlinearity of the polarization response of electrons has been derived. It has been shown that under certain conditions this system can be reduced to an equation which is integrable by means of the inverse scattering transformation method. The proper Lax pair has been found. Physical analysis of the steady-state pulse solution of the system of wave equations has been performed.
Citation:
S. V. Sazonov, N. V. Ustinov, “Extremely short vector solitons under the conditions of conical refraction”, Pis'ma v Zh. Èksper. Teoret. Fiz., 99:9 (2014), 586–590; JETP Letters, 99:9 (2014), 503–507